# SDR R61A201901110046

- Difficulty date: December 4, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570001RAH
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PASSENGER CABIN LT OB SEAT TRACK FR25+6", FR27+4, FR28-1", FR29-1", FR30+1", FR32+4" AND FR33+3" HAS GOUGES ON THE CROWN. BLENDED OUT DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-10. REMOVED AND REPLACED SEAT TRACK 170-92570-001-RAH IAW SRM 53-00-01 REPAIR 1 AND 510-40-08.
